|UNABLE TO TAKE MEDS
Jun 3, 2009
I have not been able to take meds for two plus years now. I have gastropereses and even with zofran I throw up after an hour of taking them... I have a port due to many hospitalizations for dehydration and not being able to eat and acute vomiting .. are there any Iv meds on the horizon? my t cells are under 50 and over a million viral load... and Im getting worried. I have been poz since 1985 due to a blood product.. full blown aids in 97 with toxo.. that is when the stomach problems started .. I have barrettes esophagus, gastritis and bowel problems.. I took reglan and now have wierd leg and face movements... thank you diana
| Response from Dr. Henry
In select cases such as yours we have given HIV meds through a feeding gastostomy tube where meds are crushed and put through a catheter that goes directly into stomach. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Pain In Penis Mean I Have Hiv?
- Ear Infection Sign Of HIV Infection
- Is Tingling In Feet A Symptom Of Acute HIV Infection?
- Blisters After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Itchy Balls After Touching Sperm Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.